Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Took emergency contraceptive pill after unprotected sex. No periods. Pregnant?

Hi I have a 31 day cycle first day of last period 1st june I had unprotected sex but didn t get the morning after pill until 62 hours later which was the 18th june....I aslo started taking levest contraseptive pill on that day....I have no had a period yet I am late do you think I could be pregnant or will I not have a period until I have the 7 day break on the pill....I m confused because if I don t have a period until the break I will not of had a period for 5 weeks
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The delay in periods could be due to a hormonal imbalance caused by the high dose hormonal pill that you have taken. This can also be due to pregnancy which needs to be ruled out after a urine test.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 3 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor